# SDR CA130425002

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 9,195 hours
- Engine: Garrtt TPE33110N
- Propeller: Hartzl HCE4N3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700258
- Condition: Split
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LINE HAS SMALL SPLIT, NOT VISIBLE TO NAKED EYE, BUT SHOWS UP WHEN UNDER PRESSURE.
